Volume 45 (2016)

Title page
Full Text (PDF) [17 KB]
Table of contents and abstracts
Pages i-xii; Full Text (PDF) [102 KB]
On conformal maps from multiply connected domains onto lemniscatic domains
Olivier Sète and Jörg Liesen
Pages 1-15; Abstract and links, Full Text (PDF) [676 KB]
New filtering strategies for implicitly restarted Lanczos iteration
Alex Breuer
Pages 16-32; Abstract and links, Full Text (PDF) [1.1 MB]
Double angle theorems for definite matrix pairs
Luka Grubišić, Suzana Miodragović, and Ninoslav Truhar
Pages 33-57; Abstract and links, Full Text (PDF) [662 KB]
On q-interpolation formulae and their applications
M. R. Eslahchi and Mohammad Masjed-Jamei
Pages 58-74; Abstract and links, Full Text (PDF) [815 KB]
A comparison of adaptive coarse spaces for iterative substructuring in two dimensions
Axel Klawonn, Patrick Radtke, and Oliver Rheinbach
Pages 75-106; Abstract and links, Full Text (PDF) [877 KB]
Low-rank solvers for fractional differential equations
Tobias Breiten, Valeria Simoncini, and Martin Stoll
Pages 107-132; Abstract and links, Full Text (PDF) [1 MB]
Any finite convergence curve is possible in the initial iterations of restarted FOM
Marcel Schweitzer
Pages 133-145; Abstract and links, Full Text (PDF) [308 KB]
On AMG methods with F-smoothing based on Chebyshev polynomials and their relation to AMGr
Florian Gossler and Reinhard Nabben
Pages 146-159; Abstract and links, Full Text (PDF) [295 KB]
Least squares spectral method for velocity-flux form of the coupled Stokes-Darcy equations
Peyman Hessari and Bongsoo Jang
Pages 160-182; Abstract and links, Full Text (PDF) [351 KB]
Operational Müntz-Galerkin approximation for Abel-Hammerstein integral equations of the second kind
P. Mokhtary
Pages 183-200; Abstract and links, Full Text (PDF) [337 KB]
An efficient multigrid method for graph Laplacian systems
Artem Napov and Yvan Notay
Pages 201-218; Abstract and links, Full Text (PDF) [401 KB]
Cross-points in domain decomposition methods with a finite element discretization
Martin J. Gander and Kévin Santugini
Pages 219-240; Abstract and links, Full Text (PDF) [538 KB]
Maps for global separation of roots
Mário M. Graça
Pages 241-256; Abstract and links, Full Text (PDF) [583 KB]
A decomposition result for biharmonic problems and the Hellan-Herrmann-Johnson method
Wolfgang Krendl, Katharina Rafetseder, and Walter Zulehner
Pages 257-282; Abstract and links, Full Text (PDF) [383 KB]
A matrix-free Legendre spectral method for initial-boundary value problems
Bernd Brumm and Emil Kieri
Pages 283-304; Abstract and links, Full Text (PDF) [1.4 MB]
Spectral Schur complement techniques for symmetric eigenvalue problems
Vassilis Kalantzis, Ruipeng Li, and Yousef Saad
Pages 305-329; Abstract and links, Full Text (PDF) [781 KB]
A new geometric acceleration of the von Neumann-Halperin projection method
Williams López
Pages 330-341; Abstract and links, Full Text (PDF) [344 KB]
Robust a posteriori error bounds for spline collocation applied to singularly perturbed reaction-diffusion problems
Torsten Linß and Goran Radojev
Pages 342-353; Abstract and links, Full Text (PDF) [265 KB]
A BDDC algorithm for second-order elliptic problems with hybridizable discontinuous Galerkin discretizations
Xuemin Tu and Bin Wang
Pages 354-370; Abstract and links, Full Text (PDF) [314 KB]
Gauss-Kronrod quadrature formulae - A survey of fifty years of research
Sotirios E. Notaris
Pages 371-404; Abstract and links, Full Text (PDF) [440 KB]
Internality of generalized averaged Gauss rules and their truncations for Bernstein-Szegő weights
D. Lj. Djukić, L. Reichel, M. M. Spalević, and J. D. Tomanović
Pages 405-419; Abstract and links, Full Text (PDF) [316 KB]
A note on optimal rates for Lavrentiev regularization with adjoint source conditions
Andreas Neubauer
Pages 420-423; Abstract and links, Full Text (PDF) [215 KB]
Dirichlet-Neumann and Neumann-Neumann waveform relaxation algorithms for parabolic problems
Martin J. Gander, Felix Kwok, and Bankim C. Mandal
Pages 424-456; Abstract and links, Full Text (PDF) [661 KB]
Tensor formulation of 3-D mimetic finite differences and applications to elliptic problems
J. Blanco, O. Rojas, C. Chacón, J. M. Guevara-Jordan, and J. Castillo
Pages 457-475; Abstract and links, Full Text (PDF) [1.8 MB]
Weighted Hermite quadrature rules
Mohammad Masjed-Jamei and Gradimir V. Milovanović
Pages 476-498; Abstract and links, Full Text (PDF) [1.1 MB]
Two recursive GMRES-type methods for shifted linear systems with general preconditioning
Kirk M. Soodhalter
Pages 499-523; Abstract and links, Full Text (PDF) [486 KB]
An adaptive choice of primal constraints for BDDC domain decomposition algorithms
Juan G. Calvo and Olof B. Widlund
Pages 524-544; Abstract and links, Full Text (PDF) [870 KB]